# SDR SWAA2014101733119

- Difficulty date: September 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65C270412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK WEB CRACKED AT WBL 198.6 RIB, NEXT TO UPPER STRINGER 5.  REPAIRED WEB IAW EO & EA.
